Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 43, No. 1, pp. 195-208 (2002)

A Class of Discriminant Varieties in the Conformal 3-Sphere

Paul Baird and Luis Gallardo

Département de Mathématiques, Université de Bretagne Occidentale, 6 Avenue Le Gorgeu, B.P. 452, 29275 Brest Cedex, France; e-mail:; e-mail:

Abstract: We associate a 3-manifold to a multiple valued semi-conformal mapping on the 3-sphere and study the branching set of the corresponding covering projection. Some remarkable geometric structures occur.

Keywords: 3-manifolds; conformal 3-sphere; covering projection; branching set

Classification (MSC2000): 57M12

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition